Volume 13, Issue 4
A Multi-Grid Algorithm for Stokes Problem

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305

Preview Full PDF BiBTex 0 377
  • Abstract

In this paper we describe a multi-grid algorithm for the penalty procedure of Stokes problem. It is proved that the convergence rate of the algorithm is bounded away from 1 independently of the meshsize. For convenience, we only discuss Jacobi relaxation as smoothing operator in detail.

  • History

Published online: 1995-08

  • Keywords

  • AMS Subject Headings

  • Cited by